Patient on Tirofiban? - USMLE Forums
USMLE Forums Logo
USMLE Forums         Your Reliable USMLE Online Community     Members     Posts
Home
USMLE Articles
USMLE News
USMLE Polls
USMLE Books
USMLE Apps
Go Back   USMLE Forums > USMLE Step 1 Forum

USMLE Step 1 Forum USMLE Step 1 Discussion Forum: Let's talk about anything related to USMLE Step 1 exam


Reply
 
Thread Tools Search this Thread Display Modes
  #1  
Old 03-15-2010
USMLE Forums Scout
 
Steps History: Not yet
Posts: 33
Threads: 30
Thanked 55 Times in 22 Posts
Reputation: 65
Drug Patient on Tirofiban?

A 56 year old male patient has suffered from acute myocardial infarction. After appropriate angioplasty the patient has been started on Tirofiban.
Which of the following is most likely to be blocked in this patient?
A- Conversion of fibrinogen to fibrin
B- Phosphodiesterase enzyme
C- Platelet activation
D- Glycoprotein IIb/IIIa receptors
E- Platelets ADP receptors
Reply With Quote Quick reply to this message
The above post was thanked by:
nikhil5001 (03-21-2010), Skillermontana (1 Week Ago), wahaha007 (03-15-2010)



  #2  
Old 03-15-2010
wahaha007's Avatar
USMLE Forums Scout
 
Steps History: Not yet
Posts: 57
Threads: 9
Thanked 45 Times in 16 Posts
Reputation: 55
Smile concerning Tirofiban ! I think D.

Tirofiban is an inhibitor of platelet aggregation which a synthetic, non-peptide inhibitor acting at glycoprotein (GP) IIb/IIIa receptors in human platelets.
__________________
If you have good things, please do share with everyone.
Reply With Quote Quick reply to this message
The above post was thanked by:
GNND85 (03-15-2010)
  #3  
Old 03-15-2010
USMLE Forums Scout
 
Steps History: Step 1 Only
Posts: 82
Threads: 4
Thanked 80 Times in 30 Posts
Reputation: 90
Default

Quote:
Originally Posted by wahaha007 View Post
Tirofiban is an inhibitor of platelet aggregation which a synthetic, non-peptide inhibitor acting at glycoprotein (GP) IIb/IIIa receptors in human platelets.
Correct
Reply With Quote Quick reply to this message



Reply

Tags
Hematology-, Pharmacology-, Step-1-Questions

Quick Reply
Message:
Options

Register Now

In order to be able to post messages on the USMLE Forums forums, you must first register.
Please enter your desired user name, your email address and other required details in the form below.
User Name:
Password
Please enter a password for your user account. Note that passwords are case-sensitive.
Password:
Confirm Password:
Email Address
Please enter a valid email address for yourself.
Email Address:
Medical School
Choose "---" if you don't want to tell. AMG for US & Canadian medical schools. IMG for all other medical schools.
USMLE Steps History
What steps finished! Example: 1+CK+CS+3 = Passed Step 1, Step 2 CK, Step 2 CS, and Step 3.

Choose "---" if you don't want to tell.

Favorite USMLE Books
What USMLE books you really think are useful. Leave blank if you don't want to tell.
Location
Where you live. Leave blank if you don't want to tell.

Log-in

Human Verification

In order to verify that you are a human and not a spam bot, please enter the answer into the following box below based on the instructions contained in the graphic.



Thread Tools Search this Thread
Search this Thread:

Advanced Search
Display Modes


Similar Threads
Thread Thread Starter Forum Replies Last Post
$40 to be a 'patient' for a day Step2CS USMLE Links & Free Ads 0 07-07-2010 04:01 AM
Which drug is useful for this patient? RRMadukha USMLE Step 2 CK Forum 4 06-28-2010 06:16 PM
HIV patient who needs meds inder USMLE Step 1 Forum 6 06-07-2010 08:19 AM
transplanted patient? sam01 USMLE Step 1 Forum 2 05-07-2010 10:05 AM
Acute MI with painless yellow bumps on his elbows, knees, and ankles Farazdaq USMLE Step 2 CK Forum 2 03-02-2010 07:25 AM

RSS Feed
Find Us on Facebook
vBulletin Security provided by vBSecurity v2.2.2 (Pro) - vBulletin Mods & Addons Copyright © 2017 DragonByte Technologies Ltd.

USMLE® & other trade marks belong to their respective owners, read full disclaimer
USMLE Forums created under Creative Commons 3.0 License. (2009-2014)